# SDR UALA2011042201965

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,260 hours, 10,079 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 727968
- Condition: Surges
- Location: Nr 2
- Part time: 37,256 hours, 4,440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SILENT SURGE FOUND 2.5 BLEED RING DRIVE ATTACK LINK SHEARED.  NEEDS ENGINE CHANGE.  ENG OFF, UNDER FW INSP.  ENGINE REPLACED.
